# SDR REXA201100792

- Difficulty date: October 30, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 7,215 hours, 5,036 cycles
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FOUND BY REFUELER.  REMOVED AND REPLACED REFUEL/DEFUEL DUCT O-RINGS PER AMM 28-25-11, OPS CHECK GOOD, VERIFIED PARTS EFFECTIVITY.  OK FOR SERVICE.
